UNIGE document Scientific Article
previous document  unige:98938  next document
add to browser collection
Title

Anti-CTLA-4 Monoclonal Antibodies Induced Hypophysitis: Case Report and Literature Review

Authors
Published in Annals of Clinical Case Reports. 2017, vol. 2, p. 1382
Abstract Treatment with Anti-CTLA-4 Monoclonal Antibodies (mAb) has become a common choice in advanced melanoma and is under evaluation for many other types of cancer. These antibodies inhibit the interaction between CTLA-4 (Cytotoxic T Lymphocyte-Associated Antigen 4) receptors on the T cell surface and the antigen presenting cell surface molecules B7, leading to the activation or enhancement of T cell immune responses. The oncologic beneficial effects of Anti-CTLA-4 mAb are marred by many immune related adverse effects, including Ipilimumab-Induced Hypophysitis (IIH). We, herein, report an illustrative case with a literature review. Based on this research, the incidence of IIH was between 1.75% and 13%. Presenting symptoms were predominantly headache and fatigue. Pituitary enlargement was the main radiologic sign on MRI. The thyrotrophic and adrenocorticotropic axes were the most commonly affected followed by gonadotropic, somatotropic and lactotropic axes, respectively. Time to hypophysitis onset varied between 5 and 40 weeks after starting ipilimumab and treatment withdrawal due to hypophysitis was largely variable. Finally, thyrotropin and gonadotropin axes recovered more frequently than other anterior pituitary axes.
Full text
Article (Published version) (6.1 MB) - public document Free access
Structures
Research group Diabète et régulation des gènes (36)
Citation
(ISO format)
JAAFAR, Jaafar, PHILIPPE, Jacques. Anti-CTLA-4 Monoclonal Antibodies Induced Hypophysitis: Case Report and Literature Review. In: Annals of Clinical Case Reports, 2017, vol. 2, p. 1382. https://archive-ouverte.unige.ch/unige:98938

71 hits

40 downloads

Update

Deposited on : 2017-11-14

Export document
Format :
Citation style :